# SDR USAA020259

- Difficulty date: May 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1 INCH, UPPER AFT FLANGE INTERCOSTAL BL 0 STATION 294.5-312.  INSTALLED NEW INTERCOSTAL PER SRM 51-10-02.  (M)
